# SDR SWAA2022072833550

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 18,547 hours, 8,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PATH LIGHTING INOP. THE FORWARD FLOOR PATH LIGHTRY ON BOTH THE LEFT AND THE RIGHT SIDE DOES NOT ILLUMINATE WHILE THE REMAINING LIGHT AFT DO ILLUMINATE. THE INOPERATIVE STRIP LIGHTS IN QUESTION FORWARD PATH LIGHTING INOP. THE FORWARD FLOOR PATH LIGHTRY ON BOTH THE LEFT AND THE RIGHT SIDE DOES NOT ILLUMINATE WHILE THE REMAINING LIGHT AFT DO ILLUMINATE. THE INOPERATIVE STRIP LIGHTS IN QUESTION ARE THE MOST FORWARD LIGHT STRIP. BOTH ON THE LEFT AND RIGHT SIDE / [01] REF LOG PAGE 2194376  CLEANED BOTH SIDES OF THE FWD FLOOR PROXIMITY LIGHTS I.A.W. AMM 33-51-15. OPS CHK GOOD.
